EconPapers    
Economics at your fingertips  
 

Speculative Hyperinflations in Maximizing Models: Can We Rule Them Out?

Maurice Obstfeld and Kenneth Rogoff ()

Journal of Political Economy, 1983, vol. 91, issue 4, 675-87

Date: 1983
References: Add references at CitEc
Citations View citations in EconPapers (170) Track citations by RSS feed

Downloads: (external link)
http://dx.doi.org/10.1086/261171 full text (application/pdf)
Access to full text is restricted to subscribers. See http://www.journals.uchicago.edu/JPE for details.

Related works:
Working Paper: Speculative Hyperinflations in Maximizing Models: Can We Rule Them Out? (1983) Downloads
Working Paper: Speculative Hyperinflations in Maximizing Models: Can We Rule Them Out? (1982) Downloads
Working Paper: Speculative hyperinflations in a maximizing models: can we rule them out? (1981) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:91:y:1983:i:4:p:675-87

Access Statistics for this article

More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().

 
Page updated 2018-12-16
Handle: RePEc:ucp:jpolec:v:91:y:1983:i:4:p:675-87